Volume 37, Number 5
Preview Issue Next Issue

full paper access

Chang Yang and Meng Wu

10.4208/jcm.1807-m2017-0029

J. Comp. Math., 37 (2019), pp. 581-610.

Full Article 61 71 Article preview

full paper access

Weijie Huang and Zhiping Li

10.4208/jcm.1807-m2018-0137

J. Comp. Math., 37 (2019), pp. 611-630.

Full Article 40 48 Article preview

full paper access

Yubo Yang and Heping Ma

10.4208/jcm.1807-m2017-0197

J. Comp. Math., 37 (2019), pp. 631-646.

Full Article 64 71 Article preview

full paper access

Tingchun Wang, Xiaofei Zhao, Mao Peng and Peng Wang

10.4208/jcm.1807-m2015-0271

J. Comp. Math., 37 (2019), pp. 647-667.

Full Article 40 45 Article preview

full paper access

Yuchao Tang, Guorong Wu and Chuanxi Zhu

10.4208/jcm.1808-m2018-0027

J. Comp. Math., 37 (2019), pp. 668-690.

Full Article 34 37 Article preview

full paper access

Liaoyuan Zeng, Yuhong Dai and Yakui Huang

10.4208/jcm.1808-m2017-0214

J. Comp. Math., 37 (2019), pp. 691-705.

Full Article 50 54 Article preview

full paper access

Lin Chen

10.4208/jcm.1808-m2018-0005

J. Comp. Math., 37 (2019), pp. 706-722.

Full Article 34 39 Article preview

full paper access

Hui Wang, Chungang Zhu and Caiyun Li

10.4208/jcm.1809-m2016-0761

J. Comp. Math., 37 (2019), pp. 723-740.

Full Article 41 46 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80